Empirical estimation of a distribution function with truncated and doubly interval-censored data and its application to AIDS studies

Sun, Jianguo . Biometrics 1995. 51 :1096-1104

Locate this article in:

Bibtex

@article{CIS-124478,
  Author = {Sun, Jianguo},
  Title = {Empirical estimation of a distribution function with truncated and doubly interval-censored data and its application to AIDS studies},
  Journal = {Biometrics},
  Volume = {51},
  Year = {1995},
  Pages = {1096--1104},
  Keywords = {Cohort study}
}

Similar articles